On Dense Sets

Authors

  • Diaa Elgezouli
  • Mutaz Omer
  • Yasser Farhat ABU DHABI POLYTECHNIC
  • Elmhadi Afif
  • Vadakasi Subramanian

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i4.4944

Keywords:

bigeneralized topological spaces, $\mu_(s, v)$-open, $(s, v)$-open, $(s, v)$-nowhere dense

Abstract

In this paper, we introduce one interesting mathematical tool namely, (s, v)*-dense, and analyze its nature in a bigeneralized topological space. Further, we prove some properties of this set and give the relationship between (s, v)-dense and (s, v)*-dense sets. Finally, we give some applications for various sets defined in a bigeneralized topological space.

Downloads

Published

2023-10-30

Issue

Section

Nonlinear Analysis

How to Cite

On Dense Sets. (2023). European Journal of Pure and Applied Mathematics, 16(4), 2286-2305. https://doi.org/10.29020/nybg.ejpam.v16i4.4944

Similar Articles

1-10 of 438

You may also start an advanced similarity search for this article.